# SDR GTIA2019070803465

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 46,485 hours, 21,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND FWD GALLEY MEGAPHONE TO BE DAMAGED AND EXPIRING. REMOVED AND REPLACED FWD GALLEY MEGAPHONE IAW AIRCRAFT DRAWING EMER EQUIP.
